MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 3 MYOCARDIAL PROTECTION SYSTEM (MPS 3) DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER

QUEST MEDICAL, INC. MPS 3 MYOCARDIAL PROTECTION SYSTEM (MPS 3) DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER
Model Number 5163102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient complications were reported.No complaint sample has been received for investigation.Quest medical has completed investigation through interviews and analysis of device history records.Quest will continue to monitor complaint trends.
 
Event or Problem Description
It was reported to quest medical that during a bypass procedure, patient may have experienced prolonged surgery due to an alleged leak from an mps 3 delivery set.There was a 5 minute delay in delivering cardiopleagia, but the procedure was completed with a new console and disposable.No patient complications reported.

Brand Name
MPS 3 MYOCARDIAL PROTECTION SYSTEM (MPS 3) DELIVERY SET
Common Device Name
CARDIOPULMONARY BYPASS HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002 4211
Manufacturer (Section G)
QUEST MEDICAL, INC
one allentown parkway
allen TX 75002 4211
Manufacturer Contact
stephanie ajayi
one allentown parkway
allen, TX 75002-4211
9723326290
MDR Report Key18615912
Report Number1649914-2024-00001
Device Sequence Number19449523
Product Code DTR
UDI-Device Identifier00634624516311
UDI-Public00634624516311
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5163102
Device Lot Number70860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown